Case of severe liver damage after the induction of tocilizumab therapy for rheumatoid vasculitis.

@article{Hiura2011CaseOS,
  title={Case of severe liver damage after the induction of tocilizumab therapy for rheumatoid vasculitis.},
  author={Masaaki Hiura and Shintaro Abe and Akinari Tabaru and Shohei Shimajiri and Kentaro Hanami and Kazuyoshi Saito and Yoshiya Tanaka and Masaru Harada},
  journal={Hepatology research : the official journal of the Japan Society of Hepatology},
  year={2011},
  volume={41 5},
  pages={492-6}
}
A 71-year-old male patient was diagnosed with rheumatoid arthritis (RA) in 2000. Various disease-modifying anti-rheumatic drugs (DMARDs) and an anti-tumor necrosis factor biologic etanercept were administrated, but were unable to control the disease activity of RA. He was then diagnosed with rheumatoid vasculitis and received a total of 3 courses of an anti-interleukin-6 receptor antibody, tocilizumab. After the 3 courses of tocilizumab therapy, ascites and renal dysfunction gradually appeared… CONTINUE READING